# SDR SWAA2022032511796

- Difficulty date: December 17, 2019
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL 242XF IS BROKEN. / DUE TO EXTENT OF DAMAGE TO FLOOR PANEL 242XF; REPLACED WITH NEW PANEL IAW AIPC 53-21-00-26 SHEET 001; ITEM 220. & SRM 51-10-02-0G-0 PARA 9. 57885U 12-18-19
